Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Pain from neck to forehead. Took Tylenol and Advil. Chiropractor?

I have a pain ranging from the base of my neck up to my forehead. I took tylenol for afew days and now am trying Advil. these help lessen the pain temporarily. But the same pain comes back as soon as the tylenol or advil wears off. this pain is on my right side.
Should I go to a chiropractor? Would it be risky if he uses the adjustor tool ?
I am 81 years old and still very active with family, in church, at Kiwanis, etc.
Please help me with this.
Asked On : Thu, 10 Oct 2013
Answers:  1 Views:  13
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
,  
General & Family Physician 's  Response
Hello,
Thank you for the query. I have gone through your query and understood your concerns. I think you need to visit a neurologist to rule our migraine and cluster type of headache as it is unilateral. Weakness also cause the same problem. Taking tylenol and advil is not a good suggestion always to get cured but its better to have ah CT or MRI done. Thank you.
Answered: Thu, 10 Oct 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor